Hello & welcome, Anna. I am Dr. B, a licensed veterinarian and I would like to help you with today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help.
First, if Mimi is struggling with the liquid antibiotic, then the best option would be to ring her vet and request the tablet form of this antibiotic. These tend to be more straight forward to administer and would get around her frothing or foaming. Otherwise, you could also speak to them about using a long acting antibiotic injection to bypass her mouth completely here. Finally, I would note that often we can give the liquid medications easier if we chill them first (so they are less bitter), if we dilute them with a palatable liquid (a small amount of low salt chicken broth or lactose free milk), or if we give them after they have some food in their stomach (to absorb it and offset stomach upset from the antibiotic itself).
That all aside, I am actually quite concerned to hear that Mimi isn't eating or drinking. This could be related to nausea from her antibiotic but could also be related to her recent surgery and discomfort. Therefore, if she isn't eating or drinking at all, then we'd really want a post-operative check as soon as possible. Her vet can determine if this lapse in appetite is nausea related or due to pain. Depending on their findings, they can start her on injectable treatment for both +/- appetite stimulant medication as needed and get her back to eating to give her the best chance of making a full recovery.
Please take care,